Jump to content
Acne.org
Sign in to Follow  
  • entry
    1
  • comments
    0
  • views
    7,743

About this blog

Claravis

Entries in this blog

 

On Claravis

Hi guys, Im Lauren. Im 17 years old and have moderate/mild acne with oily skin. Ive had acne since 7th grade and it really makes me uncomfortable and insecure. It stresses me out that my face is broken out a majority of the time. I have a dermatologist and have been on now 3 different medications for it. First, I was on Doryx for a little over a year. Next, I was on Bactrim for a little while. Now, Im on Claravis. Its my 5th day and Im a bit scared. Ive had many friends on Claravis (Accutane) and they had told me to expect some side-effects. So, so far, this is whats up: skins getting dryer and peeling, kind of tight feeling, sad, cried a little, face itches, lips getting a little dry ( Im using lots of Aquaphor though), skins breaking out, and skin gets oily look during the day. I use to wash my face twice a day, now that Im on this, I wash it at night because Im afraid of it drying out too much. But since I just wash it once a day and at night, it looks alright in the morning but gets oilier of the course of a day. So, I dont really know what to do. Just do what Im suggested and expect the worst? I use Oil of Olay combination skin SPF 15 moisturizer or aloe lotion, or Burt's Bees honey and milk lotion, or Proactiv green tea moisturizer. & its still peeling! So I guess Im just asking for some feedback. Thanks you (: I check back soon & log some more (hopefully) progress! (:

laurennr

laurennr

03/28/2010

Sign in to Follow  
×